Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On a problem of Knaster and Zarankiewicz


Author: J. H. Roberts
Journal: Bull. Amer. Math. Soc. 40 (1934), 281-283
MathSciNet review: 1562837
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1934-05849-X
PII: S 0002-9904(1934)05849-X